# SDR ASAA2022102740890

- Difficulty date: October 27, 2022
- Submitted: November 23, 2022
- Operation: Air carrier
- Aircraft: N835VA
- Make and model: Airbus A320-214
- Aircraft serial: 04448
- Aircraft time: 39,280 hours, 12,992 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: D5367400700000
- Condition: Delaminated
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD HAS DELAM FWD CABIN PANEL 221EF.  GROUNDED - YES. ACCOMPLISHED PERMANENT REPAIR ON MAIN CABIN FLOORBOARD 221EF IAW A320 SRM 53-02-00-283-001 REV 142 01 AUG 2022 AND SRM 53-02-00-300-001 FIG 001.
